# SDR YENA20130928207

- Difficulty date: September 28, 2013
- Submitted: September 30, 2013
- Operation: Air carrier
- Aircraft: N633JB
- Make and model: Airbus A320-232
- Aircraft serial: 1861
- Aircraft time: 31,506 hours, 11,058 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 037581
- Condition: Failed
- Location: Emergency Light
- Part time: 36,072 hours, 12,749 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON MX CHECK, FOUND EMERGENCY POWER SUPPLY EMERGENCY L INDICATION. R & R EPSU BATTERY FIN 11WL IAW TSM 33-51-00-810-802-A.  OPS CHECKED NORMAL.
